# SDR SWAA2022031100646

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 66,347 hours, 39,124 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL FIN PANEL 323AL HORIZONTAL RETAINER CRACKED / R&R LEFT VERTICAL FIN PANEL 323AL HORIZONTAL RETAINER PER SRM 51-40-02.
